# SDR AALA202102129006

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 13,872 hours, 1,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN GENERAL AREA OF FLIGHT ATTENDANT OVERHEAD REST NEEDS TO BE REPLACED. SWAPPED FLASHLIGHT FROM NON-REQUIRED FLIGHT ATTDENT SEAT 2L FORWARD FACING.
